RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 163–164 (Mi umn4644)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The mixed boundary-value problem for a system of elasticity theory in unbounded domains

T. V. Mikhailova

M. V. Lomonosov Moscow State University

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 188–189

Bibliographic databases:

MSC: 74Bxx, 35A07, 35M10, 35F15, 46G10
Received: 06.03.1991

Citation: T. V. Mikhailova, “The mixed boundary-value problem for a system of elasticity theory in unbounded domains”, Uspekhi Mat. Nauk, 46:4(280) (1991), 163–164; Russian Math. Surveys, 46:4 (1991), 188–189

Citation in format AMSBIB
\Bibitem{Mik91}
\by T.~V.~Mikhailova
\paper The mixed boundary-value problem for a~system of elasticity theory in unbounded domains
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn4644}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138967}
\zmath{https://zbmath.org/?q=an:0741.73010|0779.73009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..188M}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 188--189
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002817}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400015}


Linking options:
  • http://mi.mathnet.ru/eng/umn4644
  • http://mi.mathnet.ru/eng/umn/v46/i4/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. H. Matevossian, “On solutions of mixed boundary-value problems for the elasticity system in unbounded domains”, Izv. Math., 67:5 (2003), 895–929  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:165
    Full text:64
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019